It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Chest pain
May 10, 2011
Hello everyone,
I need some advice, Having more episodes of chest pain as of late. Scares the hell out of me everytime, even though I know its the MS. I can take a xanax and it will eventually go away. I just hate being all blah the rest of the day. Is this a sign that I am relapsing or lacking something in my diet? Stress, fatique? I dont know anybody got any answers?
Thanks
Re: Chest pain
May 10, 2011
Hello sportwoody,

Do you take a Disease Modifying Drug (Avonex, Copaxone, Betaseron, Ect.) ?

A side effect of the Disease Modifying Drugs is chest pain and should be reported to your doctor ASAP.

There is a symptom called the MS "hug" it can feel like a (rubber) band is tightning around your chest and muscle relaxants, such as Xanax, are used to try and help with that symptom.
Re: Chest pain
May 10, 2011
YES i HAVE BEEN ON BETASERON FOR 4YRS w/o any problems. I think it that MS Hug thing. I Have diazapam that I rarely take and I think I will go back to regular regimen at bedtime. I also have xanax I just hate feeling so drugged up after I take it. guess its better than the chest pain right?! thank you for responding , sometimes I dont think my friends and family get how hard this disease is. You know we all look like we are okay, so they just think im being dramatic.Sometimes i just keep it to myself it is easier.





All times are GMT -7. The time now is 09:53 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!